Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009 (2009), Article ID 238960, 35 pages
Review Article

Modeling Nonlinear Dynamics and Chaos: A Review

1Departamento de Engenharia Eletrônica da UFMG, Universidade Federal de Minas Gerais, Avenida Antônio Carlos 6627, 31270-901 Belo Horizonte, MG, Brazil
2CORIA UMR 6614, Université de Rouen, Avenue de l'Université, BP 12, 76801 Saint-Etienne du Rouvray Cedex, France

Received 28 January 2009; Accepted 24 February 2009

Academic Editor: Elbert E. Neher Macau

Copyright © 2009 Luis A. Aguirre and Christophe Letellier. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Luis A. Aguirre and Christophe Letellier, “Modeling Nonlinear Dynamics and Chaos: A Review,” Mathematical Problems in Engineering, vol. 2009, Article ID 238960, 35 pages, 2009. doi:10.1155/2009/238960